Applied Mathematics

Vol.2 No.1(2011), Paper ID 3820, 4 pages

DOI:10.4236/am.2011.21016

 

Integral Mean Estimates for Polynomials Whose Zeros are within a Circle

 

Yash Paul, Wali Mohammad Shah, Gulshan Singh

 

 

Copyright © 2011 Yash Paul, Wali Mohammad Shah, Gulshan Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Paul, W. Shah and G. Singh, "Integral Mean Estimates for Polynomials Whose Zeros are within a Circle," Applied Mathematics, Vol. 2 No. 1, 2011, pp. 141-144. doi: 10.4236/am.2011.21016.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.